HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

EQUIVALENCE OF BMO-TYPE NORMS WITH APPLICATIONS TO THE HEAT AND STOKES SEMIGROUPS

Files in This Item:
pre1090.pdf202.73 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84234

Title: EQUIVALENCE OF BMO-TYPE NORMS WITH APPLICATIONS TO THE HEAT AND STOKES SEMIGROUPS
Authors: BOLKART, MARTIN Browse this author
GIGA, YOSHIKAZU Browse this author
Suzuki, Takuya Browse this author
TSUTSUI, YOHEI Browse this author
Issue Date: 12-May-2016
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1090
Start Page: 1
End Page: 28
Abstract: We introduce various spaces of functions of bounded mean oscillations (BMO) defined in a domain by taking into account the behavior of functions near the boundary. Then we establish several equivalences of these spaces. Moreover, we compare our space with a BMO space introduced by Miyachi. As an application we prove that the heat and the Stokes semigroup are analytic in such a type of spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69894
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University